Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 3, Pages 237-246

Random fixed points and approximations in random convex metric spaces

Ismat Beg and Naseer Shahzad

Quaid-i-Azam University, Department of Mathematics, Islamabad, Pakistan

Received 1 February 1993; Revised 1 June 1993

Copyright © 1993 Ismat Beg and Naseer Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some random fixed point theorems in random convex metric spaces are obtained. Results regarding random best approximation on random convex metric spaces are also proved.